Call Us:
(02) 9029 2792
  • * FREE SHIPPING ON ORDERS OVER $99
  • Sign in
  • Register
1 item - $33.59
Home
  • Products
  • News
  • Our Service
  • About Us
  • Contact Us
Home > Medicines > General Pain Relief > DYMADON 2-12 YRS S/BRY 100ML

Categories

  • Baby Care
  • Dental Care
  • Eye Care
  • First Aid
  • Food & Drinks
  • General Health
  • Gift
  • Hair Care
  • Household Care
  • Medicines
  • Men’s Health
  • Pet Care
  • Skin Care
  • Swisse Kids & Teen Health
  • Vitamins & Supplements
  • Women’s Health
“Menevit Pre Conception Sperm Health 30 Capsules” has been added to your cart. View cart
DYMADON 2-12 YRS S/BRY 100ML

DYMADON 2-12 YRS S/BRY 100ML

$11.65

Schedule 2
Dangerous Drug
No
Cold Chain –
S100 No
Alternate Description –
Active Ingredient –
Shelf Pack –
Minimum Order Qty 1
PBS No
GST No
Description Dymadon for Kids provides gentle, effective temporary relief from pain and fever for your child.
Brand Dymadon
SKU: ME10010004 Categories: General Pain Relief, Medicines
  • Description
  • Reviews (0)

Description

Ingredients Each mL of oral liquid suspension contains Paracetamol 50mg.
Directions Shake bottle before use.
Administer in water or fruit juice if necessary.
Recommended dosages based on 15 mg of paracetamol per kg of body weight. Dose should be given every 4-6 hours as required. Do not give more than 4 doses in 24 hours.
Product Warnings Do not use in children under 1 month. Children: keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised by a doctor. Do not give with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Do not use if cap seal is broken or missing. Tighten cap after use to engage child resistant closure.

While using this product
If an overdose is taken or suspected, ring the poisons information centre (Australia 13 11 26) or go to the hospital straight away even if they or you feel well because of the risk of delayed, serious liver damage.

Contains benzoates, hydroxybenzoates, saccharin and sorbitol (5 g in 14.4 mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

Reviews

There are no reviews yet.

Be the first to review “DYMADON 2-12 YRS S/BRY 100ML” Cancel reply

Your email address will not be published. Required fields are marked *

1 of 5 stars 2 of 5 stars 3 of 5 stars 4 of 5 stars 5 of 5 stars

Related products

  • ROBITUSSIN COUGH & CHEST 200ML

    ROBITUSSIN COUGH & CHEST 200ML

    $19.39
    Add to cart
  • Crampeze Forte 60 Tablets

    Crampeze Forte 60 Tablets

    $28.59
    Add to cart
  • Menevit Pre Conception Sperm Health 30 Capsules

    Menevit Pre Conception Sperm Health 30 Capsules

    $33.59
    Add to cart
  • Flordis Femular Forte 90 Tablets

    Flordis Femular Forte 90 Tablets

    $63.71
    Add to cart

*Excludes all sale and clearance items

*Please allow up to 3-5 days for online delivery

*Please note that not all products available online are available in the stores. In addition, some stores may have slightly different prices on selected lines.

*Actual product or product packaging delivered may vary slightly from product image shown.

*Always read the label. Use only as directed. If symptoms persist, see your Healthcare Professional.

Contact Us

  • 121 Georges River Rd
    Croydon Park NSW 2133
  • (02) 9029 2792
  • hang@mediconsul.com.au
  • 7 days a week
    + Mon-Fri: 8:30 am to 7:00 pm
    + Sat: 8:30 am to 2:00 PM
    + Sun & Public Holidays: 9:00 am to 1:00 pm

My Account

  • My Addresses
  • My Orders
  • My Cart
  • Edit Account

Information

  • About Us
  • Contact Us
  • Our Service
  • Delivery Information
  • Returns Policy
  • FAQ
  • News
  • Terms and Conditions
  • Privacy Policy

Subscribe Us

Register your email for news and special offers
Loading

Copyright © 2018 Mediconsul Pharmacy. All rights reserved.